# SDR CA980909007

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: DM16013541
- Condition: Failed
- Location: Atc
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO RAMP DUE TO BOTH ATC TRANSPONDERS FAILED.  UPPER ANTENNA REPLACED.
